# SDR ASAA2023070743937

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,905 hours, 17,972 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 417FVK
- Condition: Faulty
- Location: Flight Deck
- Part time: 17,758 hours, 5,832 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DISPLAY ON CAPTAIN'S SIDE SHOWS GROUND CLUTTER AT CRUISE ALTITUDE WHEN IN THE AUTO MODE. GROUNDED - YES. FOUND 'GC' BUTTONS TO FUNCTION OPPOSITE OF EACH OTHER IN AUTO MODE. CONTROL PANEL S/N IS A PROBLEM ROTABLE. REPLACED WX RADAR CONTROL PANEL REF B737-800 AMM 34-43-91. DISPLAYS NOW MATCH AND 'GC' BUTTONS FUNCTION THE SAME.
